Papers of Aleksander Iwanow till 1992

(Alexandre Ivanov)
  1. Extended theories of natural numbers (Russian), Preprint, mimeogr. by VINITI. (Ref.J.Math.: 6A 102 Dep.) Perm, 1978, 7 p.

  2. Extended theories of locally free algebras (Russian), Preprint, mimeogr. by VINITY, no. 3032-81 Dep. Perm, 1981, 4 p.

  3. Decidability of theories in a certain calculus (Russian), Math. Notes 33(1983), no. 4, 617 - 625 (in English no. 3 - 4, 317 - 321)

  4. Some theories in a generalized calculus (Russian), Siberian Math. J., 24(1983), no. 6, 56 - 65 (in English no. 6, 868 - 876)

  5. Theories of lattices of subgroups of torsion-freee alelian groups of rank 1 (Russian), Preprint (Siberian Math. J.), mimeogr. by VINITY, no. 4932-83 Dep. Novosibirsk, 1983, 12 p.

  6. On decidability of extended theories of the addition of natural and integer numbers (Russian; available in English), Siberian Math. J 25 (1984), 78 - 81.

  7. Complete theories of unars (Russian), Algebra and Logic, 23 (1984), 48 - 73 (in English 23(1984), 36 - 55)

  8. On complete theories of unars (Russian), Siberian Math. J. 27 (1986), no. 1, 57 - 69 (in English 27 (1986), bo. 1 45 - 55).

  9. The model completion of the theory of unary algebras (Russian), Siberian Math. J. 27(1986), no. 2, 205 - 207

  10. Elementary extensions of recursively saturated models of Presburger arithmetic (Russian; not available in English), In: Some problems in differential equations and discrete mathematics. Novosibirsk, 1986, 52 - 62

  11. The undecidability of the theory of matrix data (Russian), Systems of calculations (Wychisl. Systemy) no. 116 (1986), 138 - 139

  12. Prime existentially closed extensions of unoids (Russian; available in English), Math. Notes, 44(1988), no. 4, 449 - 456

  13. An abstract presentation of models of computer systems (Russian; not available in English), In: Modelling of computer systems and processes (Perm 1998), 31 - 39,

  14. The problem of finite axiomatizability for strongly minimal theories of graphs and groups with more than one end (Russian), Algebra and Logic 28 (1989), 160 - 173 (in English 108 - 116; 1990).

  15. The problem of finite axiomatizability for strongly minimal theories of graphs (Russian), Algebra and Logic 28 (1989), 280-297 (in English 183 - 194; 1990)

  16. Strongly minimal theories of unoids and disintegrated systems (Russian), Siberian Math. J. 31(1990), no. 3, 206.

  17. Totally transcendental theories of unars (Russian; available in English), Siberian Math. J. 33(1992), no. 1, 53 - 61

  18. Structure problems for model companions of varieties of polygons (Russian; available in English), Siberian Math. J., 33 (1992) no. 2, 194-101

BACK